# SDR SIMA200819903

- Difficulty date: July 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 8271013
- Part serial: 1110
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FLIGHT 3676 - CREW REPORTED ON LANDING GEAR EXTENSION THE AURAL WARNING ALERTED LANDING GEAR.  CREW EXECUTED A MISSED APPROACH AND CHECKED AOM ITEMS.  GEAR EXTENDED WHEN LANDING GEAR LEVER WAS PLACED IN THE DOWN POSITION BUT THE GEAR WAS ABNORMALLY SLOW.  ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED GEAR HANDLE IAW EMB 145 AMM 32-52-02, OPERATIONAL CHECKED GOOD.  ACFT RETURNED TO SERVICE.  (S)
